Communications in Mathematical Physics

, Volume 287, Issue 3, pp 959–981

Two-Dimensional Berezin-Li-Yau Inequalities with a Correction Term


DOI: 10.1007/s00220-008-0692-1

Cite this article as:
Kovařík, H., Vugalter, S. & Weidl, T. Commun. Math. Phys. (2009) 287: 959. doi:10.1007/s00220-008-0692-1


We improve the Berezin-Li-Yau inequality in dimension two by adding a positive correction term to its right-hand side. It is also shown that the asymptotical behaviour of the correction term is almost optimal. This improves a previous result by Melas, [11].

Copyright information

© Springer-Verlag 2008

Authors and Affiliations

  1. 1.Institute of Analysis, Dynamics and ModelingUniversität StuttgartStuttgartGermany

Personalised recommendations